# SDR CALA2024051601488

- Difficulty date: May 14, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,780 hours, 32,201 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

GREEN HYDS LO LVL SERVICED GREEN HYD SYS TO FULL, ADDED 2 GALLONS OF HYD FLUID.    ACCOMPLISHED OPS TEST OF THE YAW DAMPNER HYDRAULIC LEAKS IN THE WHEEL WELL,TAIL SECTION,FLIGHT CONTROLS FUNCTION,REFAMM22-63-710-001 A,HYD LEAK CK REF AMM 29-00-200-01 AND LANDING GEAR..NO LEAKS NOTED AFTER FUNCTIONAL OPS CHECKS C1,OPS TEST OF THE TRIM HORIZ STAB ACTUATOR REF AMM WERE ACCOMPLISHED....PER TOMC REQUEST ALSO ACCOMPLISHED TSM 27-44-710-002- A...RAN ENG #1 ( GREEN SYSTEM) TO CHECK FOR 29-11-00-810-803-A.
